Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Multivariate Models and Dependence Concepts by Harry Joe

Reviewed Work: Multivariate Models and Dependence Concepts by Harry Joe
Review by: Moshe Shaked
Journal of the American Statistical Association
Vol. 93, No. 443 (Sep., 1998), pp. 1237-1238
DOI: 10.2307/2669872
Stable URL: http://www.jstor.org/stable/2669872
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
1237
    1237
  • Thumbnail: Page 
1238
    1238